Rational points on quartics

Joe Harris, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)477-500
Number of pages24
JournalDuke Mathematical Journal
Volume104
Issue number3
StatePublished - Sep 15 2000

Fingerprint

Rational Points
Quartic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Rational points on quartics. / Harris, Joe; Tschinkel, Yuri.

In: Duke Mathematical Journal, Vol. 104, No. 3, 15.09.2000, p. 477-500.

Research output: Contribution to journalArticle

Harris, J & Tschinkel, Y 2000, 'Rational points on quartics', Duke Mathematical Journal, vol. 104, no. 3, pp. 477-500.
Harris, Joe ; Tschinkel, Yuri. / Rational points on quartics. In: Duke Mathematical Journal. 2000 ; Vol. 104, No. 3. pp. 477-500.
@article{84e0002bc71b4793aaaeeb4204e69034,
title = "Rational points on quartics",
author = "Joe Harris and Yuri Tschinkel",
year = "2000",
month = "9",
day = "15",
language = "English (US)",
volume = "104",
pages = "477--500",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

TY - JOUR

T1 - Rational points on quartics

AU - Harris, Joe

AU - Tschinkel, Yuri

PY - 2000/9/15

Y1 - 2000/9/15

UR - http://www.scopus.com/inward/record.url?scp=0034664273&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034664273&partnerID=8YFLogxK

M3 - Article

VL - 104

SP - 477

EP - 500

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -